MAUDE Adverse Event Report: MIS Implants Technologies Ltd. Lance internal hex. implant dia. 3.75 L 10mm; implant, endosseous, root-form

MIS Implants Technologies Ltd. Lance internal hex. implant dia. 3.75 L 10mm; implant, endosseous, root-form
Catalog Number MF5-10375
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/28/2026
Type of Reportable Event Serious Injury

Brand Name
Lance internal hex. implant dia. 3.75 L 10mm
Common Device Name
implant, endosseous, root-form
Manufacturer (Section D)
MIS Implants Technologies Ltd.
fabrikstrasse 31
bensheim
GM 
Manufacturer (Section G)
Dentsply Implants Manufacturing GmbH
fabrikstrasse 31
bensheim
GM  
Manufacturer Contact
dan eagar
221 w. philadelphia st.
suite 60 w
york, PA 17401
+1(717)845-7511
MDR Report Key50941517
Report Number3013111692-2026-42803
Device Sequence Number13442393
Product Code DZE
UDI-Device Identifier07290113995628
UDI-Public07290113995628
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMF5-10375
Device Lot NumberW25002763
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown